Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Letter to the Editor
Corrigendum
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 891341, 7 pages
http://dx.doi.org/10.1155/2014/891341
Research Article

Soft -Open Sets and Soft -Continuous Functions

Department of Mathematics, Cumhuriyet University, 58140 SİVAS, Turkey

Received 11 November 2013; Accepted 25 December 2013; Published 26 February 2014

Academic Editor: Ming Mei

Copyright © 2014 Metin Akdag and Alkan Ozkan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Molodtsov, “Soft set theory—first results,” Computers and Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. M. Shabir and M. Naz, “On soft topological spaces,” Computers and Mathematics with Applications, vol. 61, no. 7, pp. 1786–1799, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. I. Zorlutuna, M. Akdag, W. K. Min, and S. Atmaca, “Remarks on soft topological spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 3, no. 2, pp. 171–185, 2012. View at Google Scholar
  4. A. Aygunoglu and H. Aygun, “Some notes on soft topological spaces,” Neural Computing and Applications, vol. 21, no. 1, pp. 113–119, 2012. View at Publisher · View at Google Scholar
  5. B. Chen, “Soft semi-open sets and related properties in soft topological spaces,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 287–294, 2013. View at Google Scholar
  6. C. G. Aras, A. Sonmez, and H. Çakallı, “On soft mappings,” General Mathematics. In press.
  7. J. Mahanta and P. K. Das, “On soft topological space via semiopen and semiclosed soft sets,” General Topology, vol. 7, no. 1, pp. 287–294, 1999. View at Publisher · View at Google Scholar
  8. P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers and Mathematics with Applications, vol. 45, no. 4-5, pp. 555–562, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. I. Arockiarani and A. Arokialancy, “Generalized soft gβ-closed sets and soft gsβ-closed sets in soft topological spaces,” International Journal of Mathematical Archive, vol. 4, no. 2, pp. 1–7, 2013. View at Google Scholar
  10. A. Kharal and B. Ahmad, “Mappings on Soft Classes,” New Mathematics and Natural Computation, vol. 7, no. 3, pp. 471–481, 2011. View at Google Scholar